# SDR MASA200500716

- Difficulty date: September 8, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 21,466 hours, 16,371 cycles
- Engine: Ge CF343B1
- Engine time: 8,174 hours, 6,956 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P02
- Part serial: WYG97823
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,010 hours, 10,076 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ASH 2763 GRR.  ABORTED TAKEOFF DUE TO THE NR 1 ENG NOT MAKING TAKEOFF POWER.  CONTRACT MAINTENANCE PERFORMED A PERFORMANCE RUN OF THE ENGINE AND COULD NOT FIND A FAULT.  FERRIED THE PLANE TO PHL WHERE MX REMOVED AND REPLACED NR 1 FUEL CONTROL.
